# SDR HNAA2023011700033

- Difficulty date: December 14, 2022
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 41,169 hours, 37,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 18-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY, CORROSION FOUND ON LH # 1 LOWER SEAT TRACK, BETWEEN FR 18-20 .... REMOVED AND REPLACED L/H #1 SEAT TRACK AND SCREWS AND INSTALLED WASHERS WHERE THEY WERE MISSING ON L/ H #1 SEAT TRACK IAW EMB 145 AMM 53-01-06. EASI# 7236
